# SDR FDKA200707411

- Difficulty date: July 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 8,483 hours, 8,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Out Of Limits
- Location: Pax Door Sill
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER PAX DOOR SILL SUPPORT ANGLES CORRODED OUT OF LIMITS.  REMOVED AND REPLACED ANGLES.
